Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 31, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 11, 2008, 2:22 PM CDT for Cass County, Ransom County, Richland County, North Dakota; Clay County, Minnesota. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 2:22 PM CDT (19:22 UTC)
- Expired
- Jun 11, 2008, 3:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Clay County, MN, Cass County, ND, Ransom County, ND, Richland County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 83 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 2:36 PM CDT | TSTM WND GST 60 | Davenport, ND | WINDS AT 50-60 MPH WITH LIGHTNING AND VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 633 m²/s²
- 0-3 km storm-relative helicity
- 706 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFGF 111922
SVRFGF
MNC027-NDC017-073-077-112015-
/O.NEW.KFGF.SV.W.0031.080611T1922Z-080611T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
222 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
SOUTHEASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
THIS INCLUDES THE CITY OF FARGO...
NORTHEASTERN RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA...
NORTHWESTERN RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 315 PM CDT
* AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS LOCATED NEAR
KINDRED...OR 18 MILES SOUTHWEST OF FARGO...MOVING TO THE NORTHEAST
AT 22 MPH.
* THE SEVERE THUNDERSTORM WILL BE ABOUT...
7 MILES NORTHWEST OF HICKSON AT 235 PM CDT...
HORACE AT 240 PM CDT...
WILD RICE AT 245 PM CDT...
FRONTIER AT 250 PM CDT...
INTERSTATE 29 BETWEEN MILE MARKER 57 AROUND 245 PM CDT...
AND MILE MARKER 68 AROUND 310 PM CDT...
INTERSTATE 94 BETWEEN NORTH DAKOTA MILE MARKER 340 AROUND 250 PM
CDT...
AND MINNESOTA MILE MARKER 8 AROUND 310 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4713 9681 4699 9648 4683 9649 4653 9705
4658 9737
TIME...MOT...LOC 1922Z 211DEG 20KT 4667 9699
$$
TG/BB1 follow-up statement
000
WWUS53 KFGF 111948
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
246 PM CDT WED JUN 11 2008
NDC073-077-111956-
/O.CAN.KFGF.SV.W.0031.000000T0000Z-080611T2015Z/
RANSOM ND-RICHLAND ND-
246 PM CDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANSOM AND
NORTHWESTERN RICHLAND COUNTIES IS CANCELLED...
AT 246 PM CDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED
AREA IN NORTHEASTERN RANSOM AND NORTHWESTERN RICHLAND COUNTIES. SO
THE WARNING HAS BEEN CANCELLED.
LAT...LON 4666 9730 4713 9681 4699 9648 4683 9649
4665 9683
TIME...MOT...LOC 1946Z 211DEG 20KT 4678 9689
$$
MNC027-NDC017-112015-
/O.CON.KFGF.SV.W.0031.000000T0000Z-080611T2015Z/
CLAY MN-CASS ND-
246 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR WESTERN CLAY COUNTY IN NORTHWEST MINNESOTA...AND SOUTHEASTERN
CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS LOCATED OVER
HORACE...OR 9 MILES SOUTHWEST OF FARGO...MOVING TO THE NORTHEAST AT
23 MPH. AT 236 PM...A WIND REPORT WITH GUSTS TO 60 MPH WAS REPORTED
IN DAVENPORT.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PRAIRIE ROSE BY 255 PM CDT...
OXBOW AND WEST FARGO BY 300 PM CDT...
FARGO AND MOORHEAD BY 305 PM CDT...
REILES ACRES AND DILWORTH BY 310 PM CDT...
INTERSTATE 29 BETWEEN MILE MARKER 58 AROUND 245 PM CDT...
AND MILE MARKER 68 AROUND 310 PM CDT...
INTERSTATE 94 BETWEEN NORTH DAKOTA MILE MARKER 347 AROUND 255 PM
CDT...
AND MINNESOTA MILE MARKER 1 AROUND 305 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4666 9730 4713 9681 4699 9648 4683 9649
4665 9683
TIME...MOT...LOC 1946Z 211DEG 20KT 4678 9689
$$
VG/BBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:48 PM CDT, 34 minutes earlier.
Area forecast discussion, Jun 11, 1:48 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
148 PM CDT WED JUN 11 2008
.DISCUSSION...
WE WILL REISSUE THE HIGH WIND WARNING FOR SE ND INTO WC MN. STRONG
WINDS ALOFT WILL CONTINUE TO BE MIXED TO THE SFC THROUGH THIS
EVENING. GETTING DAMAGE REPORTS IN THE LAKES COUNTRY...AND SUSPECT
THAT WIND DAMAGE MAY OCCUR NEAR ANY SHOWER OR STORM TODAY. WILL
NEED TO MONITOR AREAS FURTHER NORTH THAT ARE CURRENTLY IN A WIND
ADVISORY. WE WILL CONTINUE TO MONITOR...NPW OUT AND GRIDS TO BE
SENT SHORTLY.
&&
.PREV DISCUSSION... /ISSUED 1252 PM CDT WED JUN 11 2008/
UPDATE...
NEAR TERM GUIDANCE PER THE RUC INDICATES THE THREAT FOR FLASH
FLOODING IN THE SOUTH THIS AFTERNOON THROUGH THIS EVENING. THIS
AREA HAS RECEIVED AN INCH+ OF RAIN TODAY...WITH ANOTHER 1-3
POSSIBLE. WE HAVE ALSO TRANSITIONED OUR WIND WARNINGS TO A WIND
ADVISORY FOR THE ENTIRE REGION THROUGH 00Z. WE WILL ISSUE AN
UPDATE SHORTLY TO ADDRESS THESE ISSUES.
AVIATION... VERY TRICKY FCST TODAY REGARDING HOW FAST MVFR CIGS
ADVANCE NORTHEAST ACROSS THE AREA. FEEL LIKE IT WILL TAKE TIL 16Z-
18Z FOR GFK-TVF-BJI AREAS AS THESE AREAS UNDER THE INFLUENCE OF
DRY EASTERLY FLOW THE LONGEST. SOME CHANCE OF IFR CIGS THIS
EVENING BEFORE FRONT SWINGS THRU AND WINDS TURN SOUTHWEST AND DRY
SLOT MOVES IN. LOOKS WET MOST OF THE DAY WITH GUSTY EAST WINDS TO
25-30 KTS MOST OF THE DAY.
PREV DISCUSSION... /ISSUED 1130 AM CDT WED JUN 11 2008/
DISCUSSION...
WE EXTENDED THE WIND ADVISORY TO THE NORTH AND KEPT THE HIGH WIND
WARNING IN THE SOUTH. WE ARE STILL GETTING WARNING WINDS IN THE
SOUTH...AND STRONG WINDS DEVELOPING IN THE NORTH.
PREV DISCUSSION... /ISSUED 934 AM CDT WED JUN 11 2008/
DISCUSSION...
WE ARE GETTING DAMAGING WIND MOVING EAST OF THE VALLEY INTO WILKIN
COUNTY. WITH PROGRESSION OF CONVECTION EAST AND DRYING...WILL BRING
THE HIGH WIND WARNING TO THE EAST INTO MN. IT SEEMS WE HAVE SOME
SORT OF A WAKE LOW WITH THE DYING CONVECTION HELPING TO MIX 60KT
FROM NEAR 850 MB.
PREV DISCUSSION... /ISSUED 850 AM CDT WED JUN 11 2008/
DISCUSSION...
WE ISSUED A HIGH WIND WARNING THROUGH NOON FOR GRAND FORKS COUNTY
SOUTH THROUGH RICHLAND COUNTY AND POINTS WEST THROUGH 18Z. WINDS
ARE STRONG ON THE BACKSIDE OF DYING CONVECTION...HELPING TO MIX
50-60KT TO THE SFC. GETTING REPORTS OF DOWNED TREES IN BARNES
COUNTY AT 830 AM...AND THIS ACTIVITY SHOULD MOVE NORTH AND EAST
PER RADAR VELOCITY/REFLECTIVITY TRENDS. WE WILL NEED TO MONITOR AREAS TO
THE EAST ONCE BACKSIDE OF SHOWERS MOVES FURTHER EAST TODAY. WE
MAY NEED A WIND ADVISORY FOR COUNTIES TO THE EAST. WE WILL CONTINUE
TO MONITOR. NPW HAS BEEN SENT WITH GRIDS/TEXT PRODUCTS TO FOLLOW.
PREV DISCUSSION... /ISSUED 326 AM CDT WED JUN 11 2008/
SHORT TERM...
FCST CHALLENGE IS TSTM POTENTIAL AND RAINFALL AMOUNTS TODAY.
DYNAMIC SITUATION EARLY THIS MORNING AS 50-60 KT 850 MB JET PLOWS
NORTH INTO ERN SD THEN TURNS NORTHWEST INTO SCNTRL ND. EARLIER MCS
WHICH FORMED IN NW SD MOVING ENE THRU SCNTRL INTO SE ND ATTM WITH
MARGINAL SVR STORMS ALONG SD/ND BORDER ON SOUTH EDGE OF STRATIFORM
RAIN SHIELD ALONG INTERSTATE 94 FROM BISMARCK TO FARGO. RECENT 41
MPH GUST AT ELLENDALE AT 215 AM AND JAMESTOWN NORTH IN THE
STRATIFORM RAIN PICKING UP NEARLY ONE INCH OF RAIN IN THE PAST SIX
HOURS.
BUT NOW SEEING NEW ELEVATED CELLS FORMING FROM ABERDEEN SOUTHWARD
INTO SCNTRL SD AND THIS AREA IS PROGGED BY SPC AND HIT ON BY NEW
06Z NAM AS TAKING OVER AND BECOMING THE DOMINATE TSTM/MCS AREA
LATE TONIGHT INTO WEDNESDAY AS IT MOVES INTO SRN MN. ND PCPN ARE
WILL CONTINUE TO MOVE NORTHEAST BUT IT WILL RUN INTO DRIER AIR SO
IT WILL LIKELY WEAKEN A BIT THIS MORNING BUT STILL GOT 50+KTS AT
850 MB PLOWING INTO ERN ND THIS MORNING WITH PLENTIFUL 850 MB
MOISTURE. SO LIKELY SEE STRATIFORM RAIN AREA MOVE THRU MOST OF ERN
ND THIS MORNING INTO MIDDAY AND THEN INTO NW MN MIDDAY-AFTN.
QUESTION LATER THIS AFTN/EVE IS ANY SEVERE TSTM THREAT. SFC LOW IN
SCNTRL SD WILL MOVE NORTHEAST INTO NE SD AND CNTRL MN THIS EVE.
SOME MODELS WANT TO DRAG SFC LOW A BIT FARTHER NORTH AND WEST INTO
SE/ECNTRL ND AND SPREAD -1 TO -3C SHOWALTERS UP IN THE CNTRL RED
RIVER VALLEY AND WCNTRL/NW MN AT 00Z THU. SO THREAT FOR THUNDER
WOULD INCREASE LATE TODAY/THIS EVE IN SE ND/WCNTRL MN AND SOME SVR
CELLS MAY FORM. AREA IS IN SLIGHT RISK MAINLY FAR-PKD SOUTHWARD.
LIFT STRONGLY AIDED BY NOSE OF 100 KT 300 MB JET MAX PROGGED TO BE
OVER SE ND 00Z-03Z TIME PERIOD. AS FOR PCPN AMOUNTS...AGREE WITH
PREV SHIFT AND NO FLASH FLOOD WATCH REQUIRED BASED ON CURRENT
THINKING. RAINFALL AMOUNTS OF AN INCH OR TWO STILL VERY LIKELY BUT
OVER A 12-24 HOUR PD. THUS NET EFFECT WILL BE TO RAISE RIVERS A
BIT MORE AND PROLONG THE FLOOD CREST ALONG SOME RIVERS IN THE
SOUTHERN VALLEY.
AFTER THIS JET MAX MOVES THRU...DRY SLOT MOVES IN AND SUBSIDENCE
MOVES IN SQUASHING ANY PCPN AND WILL TAPPER OFF PCPN AFTER
MIDNIGHT INTO THURSDAY MORNING AS LIKELY AREA OF CLEARING MOVES IN
AS WINDS TURN SOUTHWEST. THEN ON THURSDAY...AS UPR LOW MOVES
TOWARD NW ND OR SE SASK...COOLER AIR ALOFT WILL MOVE EAST INTO ERN
ND/NW MN 18Z-00Z PD THU AFTN/EVE. THIS ALONG WITH SOME HEATING
EXPECTED IN DRY SLOT THURSDAY AND STILL SOME MOISTURE SHOULD AID
IN DEVELOPMENT OF SOME THUNDERSTORMS.
UPR LOW WILL MOVE JUST NORTH OF THE INTERNATIONAL BORDER FRIDAY
WITH FCST AREA ON SRN EDGE OF WRAPAROUND CLOUDS/SHOWERS AND GUSTY
WEST WINDS. TEMPS REMAIN ON THE COOL SIDE. ALL THIS COVERED WELL
BY PREV FCST SO LITTLE CHANGE NEEDED.
LONG TERM...
WILL MAINTAIN LOW POPS SATURDAY AS UPR LOW MOVES SLOWLY EAST-
NORTHEAST TOWARD NW ONTARIO. THREAT FOR SHOWERS MUCH LESS SATURDAY
THAN ON FRIDAY BUT STILL PRETTY COOL ALOFT WITH -18 TO -20C
POCKET AT 500 MB. SO SOME AFTN CU WITH SPOTTY AFTN SHOWERS PSBL.
00Z GFS HAS PRETTY STRONG SHORT WAVE MOVING THRU SUNDAY WITH MORE
PCPN BUT THIS IS STRONGER THAN PAST RUNS AND NOT GREATLY SUPPORTED
BY OTHER MODELS. PREV FCST HAD LOW POPS IN AND WILL LEAVE. COORD
WITH BIS AND ABR FOR SUN NIGHT INTO MONDAY TO REMOVE POPS/WX AS
HIGH MOVES IN.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR NDZ038-039-049-
052-053.
FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR NDZ038-039-049-052-
053.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ006>008-014>016-
024-026>030-054.
MN...HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR MNZ002-003-
022>024-027>032-040.
FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR MNZ003-027>031-040.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ001-004>009-
013>017.
&&
DKHazardous weather outlook, Jun 11, 2:19 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 219 PM CDT WED JUN 11 2008 MNZ001-004>009-013>017-NDZ006>008-014>016-024-026>030-054-121930- WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON- RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL-WESTERN WALSH COUNTY- 219 PM CDT WED JUN 11 2008 ...A WIND ADVISORY IS IN EFFECT THROUGH 7 PM WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND GUSTS TO 50 MPH WILL PERSIST THIS AFTERNOON AND EVENING...ESPECIALLY NEAR ANY SHOWERS OR THUNDERSTORMS IN NORTHEAST NORTH DAKOTA. THERE IS ALSO THE THREAT FOR HEAVY RAIN LATE THIS AFTERNOON AND TONIGHT NEAR ANY THUNDERSTORMS. THIS MAY PRODUCE LOCAL PONDING OF WATER IN URBAN AND POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST...WITH AN ACTIVE WEATHER PATTERN EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ002-022>024-032-121930- NORMAN-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WADENA- 219 PM CDT WED JUN 11 2008 ...A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND GUSTS TO 60 MPH ARE EXPECTED THIS AFTERNOON IN WEST CENTRAL MINNESOTA. SHOWERS ARE HELPING TO MIX STRONG WINDS TO THE SURFACE. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT...WITH THE MAIN THREAT LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST...WITH AN ACTIVE WEATHER PATTERN EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. MNZ003-027>031-040-NDZ038-039-049-052-053-121930- CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- 219 PM CDT WED JUN 11 2008 ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 1 AM THURSDAY MORNING... ...A HIGH WIND WARNING IS IN EFFECT THROUGH 7 PM WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS WILL GUST TO 65 MPH AT TIMES THIS AFTERNOON IN PORTIONS OF SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA. IN ADDITION...HEAVY RAINS THIS AFTERNOON AND TONIGHT MAY CAUSE LOCALIZED FLASH FLOODING. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE MAIN THREATS DAMAGING WIND AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE THIS EVENING ACROSS EXTREME SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA ALONG AND SOUTH OF A LISBON TO WAHPETON TO PARKERS PRAIRIE LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST...WITH AN ACTIVE WEATHER PATTERN EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT FOR SEVERE WEATHER REPORTS. DK
In the hours before
Local storm report, Jun 11, 11:31 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1131 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM HIGH SUST WINDS 3 NE HENDRUM 47.29N 96.76W
06/11/2008 M58 MPH NORMAN MN MESONET
SUSTAINED WINDS AT 43 MPH WITH GUSTS TO 58 MPH MEASURED
AT THE MNDOT RWIS SITE NEAR HWY 200.
&&
GGUSTLocal storm report, Jun 11, 11:38 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1138 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HIGH SUST WINDS 2 W TENNEY 46.04N 96.50W
06/11/2008 M61 MPH WILKIN MN MESONET
SUSTAINED WINDS OF 51 MPH WITH GUSTS TO 62 MPH MEASURED
BY THE MNDOT RWIS SITE NEAR HWY 75.
&&
GGUSTLocal storm report, Jun 11, 12:52 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1252 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 5 E BRAMPTON 45.99N 97.67W
06/11/2008 E0.88 INCH SARGENT ND PUBLIC
&&
GGUSTLocal storm report, Jun 11, 1:05 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
105 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HIGH SUST WINDS 2 NW BUFFALO 46.94N 97.58W
06/11/2008 M48 MPH CASS ND MESONET
SUSTAINED WINDS TO 48 MPH WITH WIND GUSTS TO 54 MPH
MEASURED AT THE NDDOT RWIS SITE ON HWY 38. SUSTAINED
WINDS IN EXCESS OF 40 MPH SINCE 930 AM CDT.
&&
GGUSTLocal storm report, Jun 11, 1:41 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
141 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM NON-TSTM WND DMG 2 N PELICAN RAPIDS 46.60N 96.09W
06/11/2008 OTTER TAIL MN BROADCAST MEDIA
TREE DAMAGE REPORTED ON PELICAN LAKE.
&&
GGUSTLocal storm report, Jun 11, 2:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
211 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM NON-TSTM WND GST AUDUBON 46.86N 95.98W
06/11/2008 E70 MPH BECKER MN NWS EMPLOYEE
HIGH WIND GUSTS NEARLY FLATTENING TREES NEAR AUDUBON
LAKE.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:50 AM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 31 min |
| Jun 11, 8:25 AM CDT | High Wind Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Nelson, Ransom and 4 more | 5 hr |
| Jun 11, 10:59 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 46 min |
| Jun 11, 11:24 AM CDT | Wind Advisory | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 8 hr |
| Jun 11, 11:55 AM CDT | Severe Thunderstorm Warning | FGF | Sargent | 50 min |
| Jun 11, 12:51 PM CDT | Flash Flood Watch | FGF | Barnes, Cass, Ransom, Richland, Sargent | 6 hr |
| Jun 11, 1:24 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent | 66 min |
| Jun 11, 1:44 PM CDT | High Wind Warning | FGF | Barnes, Cass, Ransom, Richland, Sargent | 5 hr |
| Jun 11, 3:08 PM CDT | Flash Flood Warning | FGF | Cass | 5 hr |
| Jun 11, 3:14 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.